MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000247308

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1993

Acute generalized exanthematous pustulosis due to doxycycline.

Trüeb R M, Burg G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Sterile epidermal neutrophilic pustulation can be observed in a variety of diseases. Though drug hypersensitivity is an uncommon cause, it is yet a known entity to be considered in the differential diagnosis of generalized pustulosis. In a 40-year-old woman, who developed a generalized pustular eruption after starting on doxycycline therapy of bronchitis, the rash was concluded to be drug induced after exclusion of other pustular dermatoses. Sensitization to doxycycline was demonstrated by in vitro lymphocyte testing and correlated with clinical drug hypersensitivity after recurrence of the pustular eruption on nonintentional rechallenge with doxycycline.

Для цитирования: Trüeb R M, Burg G. Acute generalized exanthematous pustulosis due to doxycycline.. Dermatology (Basel, Switzerland). 1993. DOI: 10.1159/000247308.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.